I have had stomach issue for 10 days. On day 1 and day 4 I had very sharp pain on my stomach, upper central abdominal. I had bad pain, but not as bad as the other two days on day 8 as well. Almost after every meal, I have had some stomach discomfort, ranging from light to medium degree. I have been on Apo-Esomeprazole since Day 5. I did blood test on day 5 in a walk-in clinic, but haven't heard back. The discomport is better if I only have soup. What might be the cause and what should I do?
Thanks! I was told they would call me if there is anything abnormal. I had diareah the first day and had few days loose bowel movement but now it is ok now. I am assuming the blood work went ok, otherwise they could call, but I still have the upset stomach. What should I do?
Sorry patient, I know I keep repeating myself, lol.
This might be a overly common parasite. Ask your GP for a scotch tape test. The pains you get from that parasite is left of the belly button, and increases after food, especially if the food is starch or with lots of sugar, and over the day. It feels like pins and needles or a sharp, hot sword stabbing.
Other symptoms are: restless sleep, itchy bottom, bloating, D or constipation,
weight loss, nausea and or vomiting, pimples, increased hairloss, fat malabsorbtion (leading to Ds) and on the long run, anemia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.